Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 2, Pages 171–184 (Mi izv3325)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur l'interpolation des fonctions possédant un nombre fini de points singuliers au moyen des fonctions rationnelles

W. Gontcharoff


Full text: PDF file (995 kB)

Bibliographic databases:
Received: 25.01.1937

Citation: W. Gontcharoff, “Sur l'interpolation des fonctions possédant un nombre fini de points singuliers au moyen des fonctions rationnelles”, Izv. Akad. Nauk SSSR Ser. Mat., 1:2 (1937), 171–184

Citation in format AMSBIB
\Bibitem{Gon37}
\by W.~Gontcharoff
\paper Sur l'interpolation des fonctions poss\'edant un nombre fini de points singuliers au moyen des fonctions rationnelles
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 2
\pages 171--184
\mathnet{http://mi.mathnet.ru/izv3325}
\zmath{https://zbmath.org/?q=an:63.0969.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv3325
  • http://mi.mathnet.ru/eng/izv/v1/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Lipchinskiǐ, “Interpolation of analytic functions with finitely many singularities”, Siberian Math. J., 53:5 (2012), 821–838  mathnet  crossref  mathscinet  isi
    2. A. G. Lipchinskiǐ, “Convergence conditions for interpolation rational fractions with finitely many poles”, Siberian Math. J., 56:3 (2015), 442–454  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. G. Lipchinskii, V. N. Stolbov, “Interpolirovanie analiticheskikh funktsii s konechnym chislom osobykh tochek”, Sib. elektron. matem. izv., 15 (2018), 863–881  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:260
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021